The p.p. property of trivial extensions


Kosan M. T.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, cilt.14, sa.8, 2015 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 14 Konu: 8
  • Basım Tarihi: 2015
  • Doi Numarası: 10.1142/s0219498815501248
  • Dergi Adı: JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Özet

In this note, a necessary and sufficient condition for a trivial extension to be a left p.p.-ring is obtained. As an application, we determine when a trivial Morita context is a left p.p.-ring, and a result of Xue [On p.p. rings, Kobe J. Math. 7 (1990) 77-80] characterizing triangular p.p.-rings follows immediately.